# SDR P5CA2019011700013

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,084 hours, 4,010 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 900660
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER NORMAL ENGINE START ON RIGHT ENGINE AND DURING LEFT ENGINE START MASTER CAUTION AND EICAS R STARTER CUTOUT RECEIVED, QRH PROCEDURE COMPLIED WITH AND MESSAGE WENT AWAY, ON TAKEOFF SAME CAUTION MESSAGE, REJECTED TAKEOFF ( PERFORMED FIM FAULT CODE 80-90 05 02, REMOVED AND REPLACED RT ENGINE START VALVE IAW AMM 80-11-02 PERFORMED ENGINE RUN CHECK, SATISFACTORY NO MESSAGE  )
